Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had problem in ovulation. Done hormonal test, taking metformin, dufaston. Why no positive results?

Hello Doctor, I have a question regarding delay in conceiving. I had the problem of anovulation in feb-apr 2012. My Gynec asked me to go through hormonal tests. The results were FSH 5.2 and LH 7.0. Doctor put me on metformin and after ovulation dufaston course from May 2012to September 2012 everything is normal. from last 2 months iam not going for regular checkup and stop taking medicines till now i dint get positive. iam observing my body very keenly last month and this month also iam observing ovulation pain and after 6 or 7 days one side cramps . last month i got period on 28th day and this month i got on 29th day. what is the meaning of these signs and why iam not getting positive result?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
For pregnancy to occur, apart from ovulation normal semen & patent tubes are required. If you have not tested those two things, you (&your husband) can get those checked. If these are already checked & fine, you need superovulation with IUI as treatment for faster conception.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor